# SDR CA190213013

- Difficulty date: February 12, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Aircraft time: 20,472 hours
- Engine: Pwa PT6A60A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Condition: Damaged
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ABOUT AN HOUR INTO FLIGHT THE R/H DC GEN FAIL ANNUNCIATOR CAME ON, LOSS OF R/H DC GEN WAS CONFIRMED ON AMMETER. AIRCRAFT RETURNED TO BASE WITH NO FURTHER PROBLEMS. MAINTENANCE FOUND THE R/H STARTER GENERATOR HAD FAILED, A QUICK EXAMINATION FOUND A SEGMENT OF THE COMMUTATOR HAD SEPARATED AND IMPACTED THE BRUSHES.
